# SDR DALA2023072506001

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50027
- Aircraft time: 10,749 hours, 5,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 5742-01028-02B. RH WING SLAT TRACK #4 HAS DAMAGE ON UPPER INBD SIDE AND LOWER OUTBD SIDE SURFACE, SLAT HAS BEEN PREVIOUSLY REWORKED. CEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFOR MATION 002-0001:5742-01028-02B/006 00013 REPAIRED SLAT TRACK PER AMDS 5742-0102 8-02B, PRI 607659-14AD REV A PRI REV 0, REV 1 AND ER/A 607659-14AD REV A. (LP# 2879599)
